Open Access
Translator Disclaimer
27 April 2004 Integral representation of the solutions to Heun's biconfluent equation
S. Belmehdi, J.-P. Chehab
Abstr. Appl. Anal. 2004(4): 295-306 (27 April 2004). DOI: 10.1155/S1085337504306019

Abstract

First, we trace the genesis of the canonical form of Heun's biconfluent equation. Second, we present a method which allows us to find an integral expression as a solution to our equation, and finally, using the properties of Meijer G-functions, we give an integral representation of a fundamental system of solutions to the biconfluent equation.

Citation

Download Citation

S. Belmehdi. J.-P. Chehab. "Integral representation of the solutions to Heun's biconfluent equation." Abstr. Appl. Anal. 2004 (4) 295 - 306, 27 April 2004. https://doi.org/10.1155/S1085337504306019

Information

Published: 27 April 2004
First available in Project Euclid: 4 May 2004

zbMATH: 1104.33010
MathSciNet: MR2064142
Digital Object Identifier: 10.1155/S1085337504306019

Subjects:
Primary: 33C20 , 33C90
Secondary: 33E30 , 33E99 , 34B30 , 34L99 , 35C15

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2004 • No. 4 • 27 April 2004
Back to Top